Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 316852, 29 pages
Research Article

Numerov's Method for a Class of Nonlinear Multipoint Boundary Value Problems

1Department of Mathematics, East China Normal University, Shanghai 200241, China
2Scientific Computing Key Laboratory of Shanghai Universities, Division of Computational Science, E-Institute of Shanghai Universities, Shanghai Normal University, Shanghai 200234, China
3Department of Mathematics, University of Rome “La Sapienza”, Piazzale le Aldo Moro 2, 00185 Rome, Italy

Received 28 March 2011; Revised 16 May 2011; Accepted 13 June 2011

Academic Editor: Shengyong Chen

Copyright © 2012 Yuan-Ming Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan-Ming Wang, Wen-Jia Wu, and Massimo Scalia, “Numerov's Method for a Class of Nonlinear Multipoint Boundary Value Problems,” Mathematical Problems in Engineering, vol. 2012, Article ID 316852, 29 pages, 2012.